×

Found 4,613 Documents (Results 1–100)

100
MathJax

Solutions of a Hamiltonian system with two-dimensional control in a neighbourhood of a singular second-order extremal. (English. Russian original) Zbl 1486.49003

Russ. Math. Surv. 76, No. 5, 936-938 (2021); translation from Usp. Mat. Nauk 76, No. 5, 201-202 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Balanced-by-construction regular and \(\omega \)-regular languages. (English) Zbl 07498721

Moreira, Nelma (ed.) et al., Developments in language theory. 25th international conference, DLT 2021, Porto, Portugal, August 16–20, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12811, 130-142 (2021).
MSC:  68Q45
PDF BibTeX XML Cite
Full Text: DOI

Problem of minimizing the scatter range of trajectories of a controlled object. (English. Russian original) Zbl 1478.93268

Mosc. Univ. Comput. Math. Cybern. 45, No. 3, 109-113 (2021); translation from Vestn. Mosk. Univ., Ser. XV 2021, No. 3, 26-30 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software